# SDR SWAA2019062434063

- Difficulty date: June 5, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 71,677 hours, 42,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR UPPER PRESSURE DECK WEB CRACKED AT BS. 665, LBL 31.    REPAIRED WEB IAW SRM.
